# SDR Z6WR0052010

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 22,353 hours, 19,274 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 315A22225
- Condition: Worn
- Location: Thrust Reverser
- Part time: 22,353 hours, 19,274 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A229593
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE SERVICE BULLETIN 737-78-1072, 20MAR2002, REV 00.  THE 315A2222-5 CASCADE RING ASSEMBLY IS WORN AND HAS MATERIAL MISSING MEASURING 1.15 INBOARD / OTDB X .16 FWD / AFT X .0085 DEEP ON THE LOWER END FROM CONTACT WITH THE 315A2563-7 LOWER ATTACH FITTING.  THE 315A2563-7 LOWER ATTACH FITTING HAS WEAR MEASURING 1.35 X .070 DEEP C/T THE FORWARD UPPER FLANGE.  THERE ARE AREAS OF MATERIAL WEAR / GOUGING WITH LARGEST MEASURING APPROX .80 X .40 X .060 DEEP WITHIN THE 315A2222-5 RING ASSEMBLY  INBOARD RADIUS.  THE AFT MOST BACB30LE6K29 BOLT C/T THE 315A2222-5 CASCADE RING ASSEMBLY AND 315A2402-5 LATCH BEAM FITTING IS MISSING AND THE OPEN HOLE IS ELONGATED MEASURING .514 X .417 ON OUTBOARD SIDE OF -1 BEAM AND .499 X .438 ON INBOARD SIDE OF -1 BEAM. HOLE SHOULD MEASURE .4040 / .4160.  THE FWD MOST BACB30LE6K29 BOLT C/T THE 315A2222-5 CASCADE RING ASSEMBLY AND 315A2402-5 LATCH BEAM ASSEMBLY IS SHEARED IN TWO AT THE FAYING SURFACES OF THE -5 RING AND -1 BEAM.  ALSO, C/T THE SAME HOLE LOCATION, THERE IS AN APPROX .800 DIA X .005 AREA OF WEAR, (RESEMBLING A COUNTERBORE) AROUND THE HOLE C/T THE -1 BEAM INBOARD SIDE.  AFTER REMOVAL OF THE SHEARED BOLT, THE OPEN HOLE IS ELONGATED MEASURING .377 / .392 ON OUTBOARD SIDE OF -1 BEAM AND .377 DIA. ON INBOARD SIDE OF -1 BEAM.  HOLE SHOULD MEASURE .3750 / .379.  UNABLE TO INSPECT BORES DUE TO OUT OF ROUND CONDITION.  EDDY CURRENT INSPECTION PER NDT MANUAL REVEALS NO CRACK-LIKE INDICATIONS ON THE INBOARD OR OUTBOARD SURFACES.  UNABLE TO INSPECT BORES DUE TO OUT OF ROUND CONDITION.
